# SDR SWAA2022030878187

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VERTICAL STABILIZER; ACCESS PNL 324AR WITH SUPPORT ANGLE BROKEN / REMOVED AND REPLACED ANGLES (CHANNEL AND RETAINER) AT R/H VERTICAL STABILIZER; ACCESS PANEL 324 AR AS PER REF B737-700 SRM SRM 51-40-02-06-0
